MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160001
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s conclusion: investigation is ongoing.
 
Event or Problem Description
Hamilton medical ag received the following complaint description (quotation of the customer/reporter): the complaint has been received as " ambient test failed, after the ambient valve exchange, the device works without any failure." the ambient valve test failed in service software.Health impact: none, no patient involved.
 
Additional Manufacturer Narrative
Hamilton medical ag comes to the following conclusion: additional information: final conclusion: it was found that the ambient valve no longer switches reliably or correctly.The root cause is material fatigue.The affected valve, serial number (b)(6), was delivered on (b)(6) 2013, meaning it has been in operation for over 12 years.The ambient valve was replaced and is back in use without any failure.Corrected and addtional information imdrf codes in section h6 updated.

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch, 8
bonaduz
Manufacturer Contact
daniel elice
via crusch
8
bonaduz 
MDR Report Key21395097
Report Number3001421318-2025-00303
Device Sequence Number8274159
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)150629(240)160001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160001
Device Catalogue Number160001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown